# SDR ZW0A0207603

- Difficulty date: July 3, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 7,404 hours, 4,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE Y-CHORD WAS BENT AT STA 110, LONGERON 28L TO 28R.  INSTALLED NEW Y-CHORD PER ARA 18257, BETWEEN LONGERON 26L AND 26R.
